# SDR AALA951374

- Difficulty date: August 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N865AA
- Make and model: Boeing 727223
- Aircraft serial: 21370
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Strip
- Part number: A3060722
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT CHECK, EMERGENCY FLOOR LIGHT STRIP AT AFT CABIN INOPERATIVE.  REPLACED EMERGENCY FLOOR LIGHT STRIP AT AFT CABIN.  SYSTEM GROUND CHECKED NORMAL OPERATION  (M)
